# SDR FDEA201704041065

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 95,418 hours, 39,974 cycles
- Engine: Ge CF66D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT FLT LEVEL 370, HEARD A LOUD BANG AND NOTICED THE NR 2 ENGINE STALLED & N1 DECREASED TO 30%. DESCENDED TO FL 310 & RAN QRH FOR ENGINE COMPRESSOR STALL & WAS ABLE TO REGAIN NORMAL ENGINE OPERATION FOR APPROXIMATELY 5 MINUTES, WHEN THE NR 2 ROLLED BACK AGAIN TO 30% N1.  SECURED THE ENGINE IAW QRH. DECLARED AN EMERGENCY &  DIVERTED.  R & R THE NR 2 ENGINE.
